advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Ontario, Canada:

If my son was ever having a seizure, would his body be shaking or moving? If I ever have to use glucagon for my son, would he have to be held down?

Answer:

If you have to use the Glucagon Emergency Kit, your son may have to be held down, but more likely he would be unconscious, so giving the injection is theoretically not too difficult since you are not fighting him. However, in working with families with diabetes, it is very hard for family members to see the person with diabetes unresponsive, so the person who must give the injection is usually upset and shaking to try to do so as quickly as possible. A dry run of how it all works often helps.

LSF

DTQ-20020312204515
Original posting 7 Apr 2002
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.